International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 3 | Views: 122 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 12 Issue 8, August 2023

Some Generalized Fixed Point and Common Fixed Point Theorems in S-Metric Spaces

Yashpal [11] | Rishikant Agnihotri

Abstract: This article delves into the realm of S-metric spaces, an extension of metric spaces, exploring their fundamental properties and applications in fixed point theory. Beginning with a historical overview of key fixed point theorems and their limitations, the paper introduces the concept of S-metric spaces and provides definitions for essential terms. The main focus lies on establishing several fixed point theorems and common fixed points in complete S-metric spaces. The theorems presented here provide not only the existence of fixed points but also uniqueness, contributing to a deeper understanding of these spaces and their applications. The article combines theoretical explanations with rigorous proofs, making it a valuable resource for researchers and practitioners in functional analysis and topology.

Keywords: Fixed point, common fixed point, contractive mappings, S-metric space

Edition: Volume 12 Issue 8, August 2023,

Pages: 1459 - 1465

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait